Skip to Main content Skip to Navigation


hal-01581277v1  Journal articles
J. KnapC. SpearK. LeiterR. BeckerD. Powell. A computational framework for scale-bridging in multi-scale simulations
International Journal for Numerical Methods in Engineering, Wiley, 2016, ⟨10.1002/nme.5270⟩
...
halshs-00299943v1  Journal articles
Sébastien Gandon. La réception des Vorlesungen über neure Geometrie de Pasch par Peano
Revue d'Histoire des Mathématiques, Society Math De France, 2006, 12 (2), pp.249-290
...
hal-00583262v1  Journal articles
Etienne Ghys. Géométriser l'espace : de Gauss à Perelman
Images des Mathématiques, CNRS, 2007, http://images.math.cnrs.fr/Geometriser-l-espace-de-Gauss-a.html
...
hal-00725790v2  Journal articles
Pierre Dehornoy. Genus one Birkhoff sections for geodesic flows
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2015, 35 (6), pp.1795-1813. ⟨10.1017/etds.2014.14⟩
...
tel-01174815v1  Theses
Ouardia Medjerab. Deformations of reducible representations]{Deformations of reducible representations of knot groups into SL(d, C)
Geometric Topology [math.GT]. Université des Sciences et de la Technologie Houari Boumedienne, Alger, 2015. English
hal-01429399v1  Journal articles
Vassili NestoridisAthanase Papadopoulos. Arc length as a global conformal parameter for analytic curves
Journal of Mathematical Analysis and Applications, Elsevier, 2017, Volume 445, Issue 2, Pages 1505--1515, ⟨10.1016/j.jmaa.2016.02.031⟩
hal-01548734v1  Journal articles
Athanase Papadopoulos. Spherical arc-length as a global holomorphic parameter for analytic curves in the Riemann sphere
Journal of Mathematical Analysis and Applications, Elsevier, 2017, Volume 455, Issue 1, 2017, Pages 742–749, ⟨10.1016/j.jmaa.2017.06.003⟩
...
hal-01485355v1  Preprints, Working Papers, ...
Ana Lecuona. COMPLEMENTARY LEGS AND RATIONAL BALLS
2017
...
hal-00342767v1  Journal articles
Thomas DelzantLeonid Potyagailo. On the Complexity and Volume of Hyperbolic 3-Manifolds
Israël Journal of Mathematics, Hebrew University Magnes Press, 2013, 193 (1), ⟨10.1007/s11856-012-0068-2⟩
...
hal-00168265v1  Journal articles
Corentin Boissy. Degenerations of quadratic differentials on CP1
Geometry and Topology, Mathematical Sciences Publishers, 2008, 12, pp.1345-1386
...
hal-00600671v2  Journal articles
Mickaël CramponLudovic Marquis. Un lemme de Kazhdan-Margulis-Zassenhaus pour les géométries de Hilbert
Annales Mathématiques Blaise Pascal, Université Blaise-Pascal - Clermont-Ferrand, 2013, 20 (2), pp.363-376. ⟨10.5802/ambp.330⟩
hal-00676351v1  Journal articles
Anna LenzhenKasra Rafi. Length of a curve is quasi-convex along a Teichmuller geodesic
Journal of Differential Geometry, 2011, 88 (2), pp.267-295
hal-00858433v1  Journal articles
Tetsuya ItoBert Wiest. Erratum to "How to read the length of a braid from its curve diagram
Groups, Geometry, and Dynamics, European Mathematical Society, 2013, 7 (2), pp.495-496. ⟨10.4171/GGD/192⟩
...
hal-00762074v3  Journal articles
Vincent GuirardelGilbert Levitt. Splittings and automorphisms of relatively hyperbolic groups
Groups, Geometry, and Dynamics, European Mathematical Society, 2015, 9 (2), pp.599-663. ⟨10.4171/GGD/322⟩
hal-00955017v1  Journal articles
Victor A. KleptsynEvgeny Smirnov. Plane curves and bialgebra of Lagrangian subspaces
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (12), 26 p. ⟨10.1142/S0218216516420062⟩
hal-01186976v1  Journal articles
Viveka ErlandssonJuan Souto. Counting Curves in Hyperbolic Surfaces
Geometric And Functional Analysis, 2016, 26 (3), pp.729-777. ⟨10.1007/s00039-016-0374-7⟩